Illya Koval
Graduate School
Kaloshin Group
2 Publications
2024 | Published | Journal Article | IST-REx-ID: 17475 |

Koval, Illya, and Matthew Alan Kwan. “Exponentially Many Graphs Are Determined by Their Spectrum.” Quarterly Journal of Mathematics, vol. 75, no. 3, Oxford University Press, 2024, pp. 869–99, doi:10.1093/qmath/haae030.
[Published Version]
View
| Files available
| DOI
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 14278 |

Koval, Illya. “Local Strong Birkhoff Conjecture and Local Spectral Rigidity of Almost Every Ellipse.” ArXiv, 2111.12171, doi:10.48550/ARXIV.2111.12171.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
Grants
2 Publications
2024 | Published | Journal Article | IST-REx-ID: 17475 |

Koval, Illya, and Matthew Alan Kwan. “Exponentially Many Graphs Are Determined by Their Spectrum.” Quarterly Journal of Mathematics, vol. 75, no. 3, Oxford University Press, 2024, pp. 869–99, doi:10.1093/qmath/haae030.
[Published Version]
View
| Files available
| DOI
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 14278 |

Koval, Illya. “Local Strong Birkhoff Conjecture and Local Spectral Rigidity of Almost Every Ellipse.” ArXiv, 2111.12171, doi:10.48550/ARXIV.2111.12171.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv